I am a 30-year-old female with heavy bleeding and irregular periods. This year, I had my first period five months back, and the second one a month back. But I have been bleeding for 15 days continuously. So please suggest medicine for the bleeding.
Welcome to icliniq.com.
I went through your post and understood your concern. Irregular bleeding at thirty-plus years of age is quite common. The common causes include PCOS (Polycystic ovary syndrome), fibroid uterus, adenomyotic uterus or increased uterine thickness, hormonal imbalances, thyroid disorders, polyps, and infections inside the uterus. It is important to know the reasons behind your abnormal bleeding and give adequate treatment.
Abnormal uterine bleeding can predispose women to precancerous endometrial conditions such as hyperplasia, which occurs when the lining of the uterus thickens and has a future cancerous risk. You need to do the below investigations to know the diagnosis. You can start the tablet below and take it for three days. It will decrease the bleeding transiently.
CBC -Complete blood count,
Sr TSH - Thyroid stimulating hormone test,
Sr Vitamin D assay,
Ultrasound of pelvis to comment on endometrial thickness.
Tablet Tranexa NF- 1 tablet twice a day after food for three days.Regarding follow up:
Follow up with the reports.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. more details to understand what is going on. Can you explain the irregular periods, are they coming late? What kind of IUD (intrauterine device) do you have, copper or hormonal? Do you have any hirsutism or acne? Do you have any history of i... Read fullCan PCOD cause problems in getting pregnant?
.. Aloes compound tablet - two in the morning and two at night. Vaan Kumari Legiyam - 1 g (1 spoon), three times daily. Capsule Siddhadhi Ennai - seven capsules together during the second or third day of periods starting. Take it at 6 AM, and drink o... Read fullI had irregular periods before five years and facing the same problem again. Why?
Hi doctor,I have rashes on my penis for three months. Sometimes, I seem to have itching and I do not know how it get started. I practice self-masturbation alone and otherwise, I do not have any other issues. Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now